# SDR R61A2023122800771

- Difficulty date: December 7, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 23,266 hours, 15,731 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 41151007505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE FOUND FWD FLIGHT ATTENDANT SEAT L/H SEAT SIDE STRUCTURE FOUND WITH DEEP CORROSION.  FWD FLIGHT ATTENDANT SEAT LH SIDE STRUCTURE REPLACED IAW AMM 25-21-21 SUBTASK 420-001-A.
